DBLP BibTeX Record 'journals/siamnum/CamilliJ09'

@article{DBLP:journals/siamnum/CamilliJ09,
  author    = {Fabio Camilli and
               Espen R. Jakobsen},
  title     = {A Finite Element Like Scheme for Integro-Partial Differential
               Hamilton-Jacobi-Bellman Equations},
  journal   = {SIAM J. Numerical Analysis},
  volume    = {47},
  number    = {4},
  year      = {2009},
  pages     = {2407-2431},
  ee        = {http://dx.doi.org/10.1137/080723144},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}